# SDR UPS02837973

- Difficulty date: March 29, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT INOP.  SECURED GROUND IAW DC8 MM 20-00.  REMOVED AND REPLACED LIGHT BULB IN EMERGENCY EXIT ASSY AT ENTRY DOOR IAW DC8 MM 33-50, OPS CHECK GOOD.
